Advertisement

Periodica Mathematica Hungarica

, Volume 22, Issue 2, pp 83–90 | Cite as

Some inequalities for generalized convex functions of several variables

  • J. E. Pečarić
Article

Keywords

Convex Function Generalize Convex Generalize Convex Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. Popoviciu, Les fonctions convexes,Actualités Sci. Ind. No. 992. Paris, 1945.MR 8, 319Google Scholar
  2. [2]
    H. D.Brunk, Integral inequalities for functions with nondecreasing increments,Pacif. J. Math. 14 (1964), 783–793.MR 30: 4877zbMATHMathSciNetGoogle Scholar
  3. [3]
    J. E.Pečariíc, On some inequalities for functions with nondecreasing increments,J. Math. Anal… App. 98 (1984), 188–198.MR 85c: 260012Google Scholar
  4. [4]
    J. E.Pečriíc, Generalization of some results of H. Burkill and L. Mirski and some related results,Period. Math. Hungarica 15 (3) (1984), 241–247.MR 86a: 26028Google Scholar
  5. [5]
    KyFan and G. G.Lorentz, An integral inequality,Amer. Math. Monthly 61 (1954), 616–631.MR 16, 342MathSciNetGoogle Scholar
  6. [6]
    N.Levinson, Generalization of an inequality of Ky Fan,J. Math. Anal. Appl. 8 (1964) 133–134.Zbl 128, 58CrossRefzbMATHMathSciNetGoogle Scholar
  7. [7]
    J. E.Pečriíc, An inequality for 3-convex functions,J. Math. Anal. Appl. 90 (1982) 213–218.MR 84b: 26013MathSciNetGoogle Scholar

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • J. E. Pečarić
    • 1
  1. 1.Faculty of TechnologyUniversity of ZagrebZagrebYugoslavia

Personalised recommendations